All Journal Entries Journals
Previous | Next

new update

Jul 22, 2008 - 3 comments

So I have been feeling a lot better lately except for having quite a few headaches (does anyone have a problem with these as well?)
I got the results from my fna back: no signs of malignancy but irregular cells, they just said thyroiditis. So I am really happy about that.
The bad part: the doctor who took the biopsy thought that he only had to do one nodule when he was supposed to do 3.  So it looks like I have to go back in to get the other biopsies which means another 2 weeks before I know what is going on.
I am getting closer and closer to going back to school and want this whole thing to be done and figured out.
Lets say that this is Hashimotos which would be the most likely thing.  Can anyone tell me how long it would take to get on meds and get things regulated? I will only have about 3 weeks until I have to go back to school after I get the results back.  I just am trouble shooting to see if it will be no big deal or if I will probably need to find a doctor down at school (I go to school in NYC but live almost  6 hrs away).

Comments
Post a Comment
519035 tn?1348275773
by Cynnieb4, Aug 11, 2008
Hey you! Sounds like part of your medicine is working. LOL. What meds are you on??  You know your body , so if you feel like your missing something tell them right away! I had to and its speeding me up quicker to the endo yay! I just feel tired, I know some is from the stress. The headaches are common hypo symptoms. They should go away. Noone really knows how long it takes for the meds, just try and hang in there. If you feel anxiety from it all don't be afraid to ask for something short term. Mine perscribed me a low dose of xanax. .5 It really helps get me through the day. I am glad your nodules are fine. Still taking those vitamins???? Remember to rest if your body is telling you too! Keep me updated. Good luck with the results.

551981 tn?1223225624
by nanguschick, Aug 29, 2008
Sry i haven't been on in a while i have been feeling pretty good but am sooo fustrated bc i am not on any meds!!! my docs are giving me a complete run around losing test results in the transfer and now i am back at school and can't track anything down,  i am so lost and don't have any idea what to do.  my mom had one test done found out she is hypo and got put on meds in the same day wtf!!! i don't understand why this is soo hard for me.  now i am getting headaches pretty much everyday and always feel nautious.  i have no idea if this has anything to do with whatever is going on with my thyroid or not but ugh!!!!!!!!!!!!!!

519035 tn?1348275773
by Cynnieb4, Aug 29, 2008
Im sorry hon! Why did they take you off of meds??? Those are so needed. Find a doc close by school. You need those. You can't live off ibus for the rest of your life. i am getting ready to switch for armour. Trying to stay positive so hashis won't attack anymore. Up your vitamin c seriously to like 1000mg a day until your back on them.

Post a Comment